MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L BASIC KIT 20GA (2.6F) X 60CM 2 LUMEN); CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC D/L BASIC KIT 20GA (2.6F) X 60CM 2 LUMEN); CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384566
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Writer notes: 1.2 fr argon picc line inserted by (b)(6) on the 24th at 0230 with ease in right saphenous vein.Noted to be leaking several hours later at the end of the picc where it connects to the straight iv connector.(b)(6) (picc nurse) on and assessed.Changed dressing and line appeared ok.Line then noted to be leaking again a few hours later.(b)(6) advocated that line be removed and team did not want to remove it.Baby had 3 dressing changes before it was removed on the 25th in the afternoon.New picc inserted on 25th after 4 attempts and that line (same lot) is still insitu.Minor harm: minimal symptoms/loss of function/harm.
 
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided, which would have allowed the allegation to be reviewed.Without the affected device, a comprehensive investigation cannot be conducted, and a root cause cannot be determined.As a result, no corrective action is required at this point.However, if samples are returned later, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC D/L BASIC KIT 20GA (2.6F) X 60CM 2 LUMEN)
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key24319901
Report Number0001625425-2026-00938
Device Sequence Number21413605
Product Code LJS
UDI-Device Identifier00886333209972
UDI-Public(01)00886333209972(17)280314(10)11629823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384566
Device Lot Number11629823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown